Korean J. Math.  Vol 20, No 1 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.1.

FUNCTIONAL EQUATIONS IN ORTHOGONALITY SPACES

Choonkil Park

Abstract


Using fixed point method, we prove the Hyers-Ulam
stability of the orthogonally additive functional equation
$f (2x + y) = 2f (x) + f (y)$
and of the orthogonally quadratic functional equation
$2f(\frac{x}{2}+y)+2f(\frac{x}{2}-y)=f(x)+4f(y)$

for all x, y with x ⊥ y in orthogonality spaces.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr